SpartanForce Posted October 3, 2012 Share Posted October 3, 2012 So long story short, I have been taking Clonazepam 1mg since july of this year, but in the beginning of September I ask my doc to change to 0,25mg to begin to wear off of this drug, and strange enough this dosage hit me way hard that 1mg. Anyway, I begin to cut 0,25mg on two (0,125mg) about 1 weak ago and was getting sick of the side-effects of this drug, so I just throw of this shitty med in the garbage. One day passed I begun to feeling really strange and rush to cut 1mg of my mother's clonazepam in like a lot of pieces to be 0,125mg again, and I'm gonna travel in one day and need to be okay. I'm gonna call my doc today later but this is getting awful. The side effects I feel when taking or not taking this shitty med are the follow: Blured vision, high blood pressure, anxiety, freaking out moments reading about benzo withdrawl symptoms and something similar to akathisia but is a feeling of crawling of my skin, I don't know how to put this. What do I do? This is the worst medication I ever been and I have been in almost all of them. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.